# SDR DL72L991997

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 65561322
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO DOOR OPENING FRAME AT FS 1142 WAS FOUND TO HAVE CORROSION ON THE FORWARD SIDE OF THE WEB.  THE DAMAGE WAS REPAIRED PER ER/A 333525-14.
